MathSciNet Relay Station
MathSciNet bibliographic data
MR1646667 (99g:11053) 11E41 (11H50 11H55)
Schiemann, Alexander Classification of Hermitian forms with the neighbour method. J. Symbolic Comput. 26 (1998), no. 4, 487–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement